# SDR DALA1106319857

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR38 HAS CORROSION ON OTBD EDGE.  R & R FLOOR PANEL NR 38 IAW SRM 51-30-3.  REMOVED CORROSION .020 ORIGINAL .008 REMOVED .012.  REMAINING FOUND TO BE OUT OF LIMITS IAW SRM 53-01.  CORRECTED.
